Classification of Z(2)-equivariant imperfect bifurcations with corank 2

G. Dangelmayr, D. Armbruster

Research output: Contribution to journalArticlepeer-review

22 Scopus citations


Z(2)-equivariant bifurcation equations in two variables and with a distinguished bifurcation parameter are analysed in the framework of imperfect bifurcation theory in the presence of symmetry. All possible inequivalent bifurcation equations up to codimension 4, together with their universal unfoldings, are collected in a list of normal forms. Conditions are set up which must be satisfied for an arbitrary bifurcation problem to be contact equivalent to a given normal form. The list is supplemented by several normal forms with codimension less than 7 and topological codimension less than or equal to 4.

Original languageEnglish (US)
Pages (from-to)517-546
Number of pages30
JournalProceedings of the London Mathematical Society
Issue number3
StatePublished - May 1983
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Classification of Z(2)-equivariant imperfect bifurcations with corank 2'. Together they form a unique fingerprint.

Cite this